Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

HIV Life >> Women

Pages: 1
Anonymous
Unregistered

viracept
      #34686 - 05/22/02 06:10 PM

can anyone share any longer term side effects of treatment with viracept(more than 2 years)I went through some very slight initial diareaha(extremely mild and resolved quickly)But lipo is setting in(pyshical as well as lipids)but I've lost 70% of the hair on my head in the last 6 months,and it is stopping the growth on my arms and legs. I know crix is a known offender(took for 2 years with NO side effects, unfortunately couldn't keep vl down)but I've never heard anyone complain of hair loss with viracept.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: viracept new
      #34713 - 05/23/02 02:46 PM

I lost my hair with Viracept. It stopped after a year. Maybe it only happens to women...



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2401

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3